RUS  ENG
Full version
JOURNALS // Uspekhi Matematicheskikh Nauk // Archive

Uspekhi Mat. Nauk, 2004 Volume 59, Issue 2(356), Pages 105–120 (Mi rm719)

This article is cited in 24 papers

Passive scalar equation in a turbulent incompressible Gaussian velocity field

S. V. Lototskii, B. L. Rozovskii

University of Southern California

Abstract: The time evolution of a passive scalar in a turbulent homogeneous incompressible Gaussian flow is considered. The turbulent nature of the flow results in non-smooth coefficients of the corresponding evolution equation. A strong solution (in the probabilistic sense) of the equation is constructed by using the Wiener Chaos expansion, and properties of the solution are studied. In particular, a certain $L_p$-regularity of the solution and a representation formula of Feynman–Kac type (or a Lagrangian formula) are among the results obtained. The results can be applied to both viscous and conservative flows.

UDC: 519.218.1

MSC: Primary 60H15, 76F25; Secondary 35R60, 60G15, 76D99, 60G60

Received: 20.06.2003

DOI: 10.4213/rm719


 English version:
Russian Mathematical Surveys, 2004, 59:2, 297–312

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025